# SDR ZW0A0112202

- Difficulty date: December 14, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK AT AFTER BODY BULKHEAD, RT SIDE, AT BASE OF MOUNT BRACKET FOR RUDDER TRIM ACTUATOR.  REPLACED CLIP PER SPM 6-70-01.
